Strongly regular graphs of $L_2$-type and of triangular type

J.J. Seidel

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)188-196
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume70
Issue number2
Publication statusPublished - 1967

Fingerprint Dive into the research topics of 'Strongly regular graphs of $L_2$-type and of triangular type'. Together they form a unique fingerprint.

Cite this